# SDR MWE2008F00008

- Difficulty date: December 10, 2007
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N804ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48030
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 100503117
- Condition: Inoperative
- Location: Tailcone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAILCONE SLIDE PRESSURE AT (0). REMOVED AND REPLACED TAILCONE SLIDE.  (K)
